# SDR USAA950204

- Difficulty date: February 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47508
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Switch
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - THE EMERGENCY LIGHTS POP CIRCUIT BREAKER.  MAINTENANCE REPLACED THE LIGHT SWITCH IN THE COCKPIT OVERHEAD PANEL.  OPERATIONS CHECKED GOOD.  (W)
